# SDR DLM88050344

- Difficulty date: June 29, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 49,743 hours, 40,217 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRIMARY STAB TRIM C/B POPPED.  SIMULTANEOUS TAIL CONE UNSAFE LIGHT ON OAP.  FOUND WIRE BUNDLE BURNED IN MID CABIN CEILING AREA.  REPAIRED WIRING.
